A Melbourne woman says her ‘headlights’ changed after getting double jabbed

..

“Headlights” and “high beams” are euphemisms for prominent nipples.

..

Women report awkward ‘headlight’ issue after getting Pfizer vaccine

A highly awkward side effect of the Pfizer vaccination has been reported by a Melbourne woman, and it appears she is not alone.

Brooke Rolfe2 min read

January 27, 2022 – 10:53AM

An awkward vaccine side effect has been reported by a Victorian woman who claims her body’s “high beams” have been permanently switched on since getting double jabbed.

Melbourne-based content creator Tee Jay, who runs the Instagram and TikTok account wippa_snippa, shared the unusual dilemma with her audience on Sunday.

She claimed her “headlights” remained on even when she was sitting next to a heater and when outdoor temperatures surged towards 40.

The headlight euphemism is typically used when referring to the appearance of prominent nipples – a display more commonly associated with cold weather.

Tee Jay said she further investigated the matter after receiving several messages from people who made the observation in recent videos.

“So everyone’s been pointing out to me that in all my videos you can see my headlights,” she told viewers.

“Yes I know. I can’t help it, and I’m trying to work out why that’s happening, especially on a 40 degree day.”

She explained how eventually, she managed to connect the onset of the issue to her double Pfizer vaccination.

“I’ve worked out that I had the double vaccination and I had Pfizer, and ever since then my headlights have been on,” she said.

Tee Jay said it was awkward that her “headlights” were on full display while doing regular daily tasks like the grocery shopping.

If the response to her video was anything to go by, her experience was far from isolated.

Many other woman claimed they too had experienced the phenomenon after receiving their Pfizer jabs.
.

Tee Jay claims her “headlights” have been on full display since she received her Covid jabs. Picture: Instagram/wippa_snippa

https://www.news.com.au/lifestyle/health/health-problems/women-report-awkward-headlight-issue-after-getting-pfizer-vaccine/news-story/31575871bbe7a3374381de244e54baa8

..

..

..

This entry was posted in Uncategorized and tagged . Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s